| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
11/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The site reported that a light adjustable lens (lal, sn (b)(4), 23.5d) was explanted due to it being delivered backwards into the eye.Rxsight's first awareness of the event was on 11/18/2022.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.The original lal (sn(b)(4), 23.5d) was implanted backwards.The surgeon opted to explant the lens during the initial surgery and replace it with another lal of the same power (23.5d).The original incision was enlarged from 2.8mm to 6.0mm to explant the lens and sutures were used to close the wound, which was a deviation from the surgical plan.The replacement lal was successfully delivered into the eye without further complications.The patient is doing well after surgery.The lal is centered in position.Manufacturer reference #: (b)(4).